All Journal Entries Journals

New rash and worsening pain

Feb 23, 2012 - 1 comments
Tags:

Psoriasis

,

Mouth sores



About 6 to 8 weeks ago I stopped taking mtx due to persistent mouth sores.  During this time I continued with plaquenil and humira.   Within the last week my joints have gotten more painful and my muscles also more painful (dx with fibromyalgia also).   Two days ago I noticed a mole on my lower back with a raised red area around it and currently there are several areas going From there down my left hip.   It itches but is also very sore underneath the areas when pressed on.   Right now they just look like a hive.   I am waiting to see if they start looking like psoriasis.    After researching a few things, my conclusion is that when I stopped the methotrexate, which helps psoriasis, that left me wide open for psoriasis that can be caused by plaquenil.   I see my pcp  tomorrow and I plan on starting prednisone, quitting plaquenil and going back on methotrexate.    If this isn't psoriasis then I don't know what it could be.   I am 54 years old and never had psoriasis but I have had severe RA for 10 years and also had polychondritis since 1984 but it was undiagnosed until my RA was diagnosed.    I also now have Raynauds's.    Quitting my mtx did not help my mouth sores yet because I am feeling one starting today.     Geez.    

Comments
Post a Comment
Avatar_f_tn
by Vickilynn57, Aug 09, 2012
This turned out to be shingles.  

Post a Comment